PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1998 | 83 | 2 | 117-126
Tytuł artykułu

On an equation with prime numbers

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
83
Numer
2
Strony
117-126
Opis fizyczny
Daty
wydano
1998
otrzymano
1996-07-17
Twórcy
autor
  • Department of Mathematics, University of South Carolina, Columbia, South Carolina 29208, U.S.A.
autor
  • Hrabretz 22, apt.11, Plovdiv 4019, Bulgaria
Bibliografia
  • [1] G. I. Arkhipov and A. N. Zhitkov, On the Waring problem with non-integer degrees, Izv. Akad. Nauk SSSR 48 (1984), 1138-1150 (in Russian).
  • [2] K. Buriev, Additive problems with prime numbers, thesis, Moscow University, 1989 (in Russian).
  • [3] Y. C. Cai, On a diophantine inequality involving prime numbers, Acta Math. Sinica 39 (1996), 733-742 (in Chinese).
  • [4] J. M. Deshouillers, Problème de Waring avec exposants non entiers, Bull. Soc. Math. France 101 (1973), 285-295.
  • [5] J. M. Deshouillers, Un problème binaire en théorie additive, Acta Arith. 25 (1974), 393-403.
  • [6] S. W. Graham and G. A. Kolesnik, Van der Corput's Method of Exponential Sums, London Math. Soc. Lecture Note Ser. 126, Cambridge Univ. Press, 1991.
  • [7] S. A. Gritsenko, Three additive problems, Izv. Ross. Akad. Nauk 56 (1992), 1198-1216 (in Russian).
  • [8] D. R. Heath-Brown, The Pjateckiĭ-Šapiro prime number theorem, J. Number Theory 16 (1983), 242-266.
  • [9] G. A. Kolesnik, On the number of abelian groups of a given order, J. Reine Angew. Math. 329 (1981), 164-175.
  • [10] M. Laporta and D. I. Tolev, On an equation with prime numbers, Mat. Zametki 57 (1995), 926-929 (in Russian).
  • [11] H.-Q. Liu, On square-full numbers in short intervals, Acta Math. Sinica (N.S.) 65 (1993), 148-164.
  • [12] I. I. Piatetski-Shapiro, On a variant of the Waring-Goldbach problem, Mat. Sb. 30 (1952), 105-120 (in Russian).
  • [13] B. I. Segal, On a theorem similar to the Waring theorem, Dokl. Akad. Nauk SSSR 1 (1933), 47-49 (in Russian).
  • [14] B. I. Segal, The Waring theorem with fractional and irrational degrees, Trudy Mat. Inst. Steklov. 5 (1933), 73-86 (in Russian).
  • [15] D. I. Tolev, On a diophantine inequality involving prime numbers, Acta Arith. 61 (1992), 289-306.
  • [16] I. M. Vinogradov, Representation of an odd number as the sum of three primes, Dokl. Akad. Nauk SSSR 15 (1937), 291-294 (in Russian).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav83i2p117bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.